# SDR R61A20100090

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 3,558 hours, 2,798 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BURNING SMELL IN CABIN DURING CLIMBOUT OF DEN.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT DEN, AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT, AND FOUND THE DUCTING OF PACK 2 DAMAGED.  MAINTENANCE SECURED THE DUCTS AND PLACED THE PACK NR 2 ON MEL 21-51-00-1.  THE A/C WAS THEN RETURNED TO SERVICE.
